Web of Science: 0 cites, Scopus: 0 cites, Google Scholar: cites
Rational maps with Fatou components of arbitrarily large connectivity
Canela Sánchez, Jordi (Université Paul Sabatier. Institut de Mathématiques de Toulouse)

Data: 2018
Resum: We study the family of singular perturbations of Blaschke products B_a,(z)=z^3-a1- ^2. We analyse how the connectivity of the Fatou components varies as we move continuously the parameter . We prove that all possible escaping configurations of the critical point c_-(a,) take place within the parameter space. In particular, we prove that there are maps B_a, which have Fatou components of arbitrarily large finite connectivity within their dynamical planes.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; submittedVersion
Matèria: Holomorphic dynamics ; Blaschke products ; McMullen-like Julia sets ; Singular perturbations ; Connectivity of Fatou components
Publicat a: Journal of mathematical analysis and applications, Vol. 462, issue 1 (June 2018) , p. 35-56, ISSN 0022-247X

DOI: 10.1016/j.jmaa.2018.01.061

23 p, 5.9 MB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2018-11-12, darrera modificació el 2019-02-02

   Favorit i Compartir